MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1

SMITHS MEDICAL ASD, INC. LEVEL 1
Model Number L-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received regarding a level 1 hotline accessory.It was reported that the iv line with filter for hht patient was leaking at the filter site.There was no patient injury.

Brand Name
LEVEL 1
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key11751193
Report Number3012307300-2021-03631
Device Sequence Number4138220
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberL-10
Device Catalogue NumberL-10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1